# SDR HEEA955149

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071119208
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTION SWITCH HAS NO STOPS. REPLACED BROKEN SWITCH CONTACT ASSY DUE TO STOPS BROKEN OFF.  ALSO REPLACED DEFECTIVE TRANSFER SWITCH S103 AND  I306 INTERGRATED CIRCUIT DUE TO STB AND ALT WOULD NOT LIGHT ON DISPLAY.  REPAIRED.
